# SDR SWAA2014120534709

- Difficulty date: November 30, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SKIN CRACKED AT AFT OTBD FASTENER ON THE ACTUATOR RIB.  REPAIRED SKIN IAW EA.
